Alert archive / New Jersey / Special Marine Warnings in 2020

Special Marine Warning 84, NWS Philadelphia/Mount Holly

July 24, 2020

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 24, 2020, 11:42 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2020, 11:42 AM EDT (15:42 UTC)
Expired
Jul 24, 2020, 12:45 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 24, 10:40 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 24, 10:40 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1040 AM EDT Fri Jul 24 2020

.SYNOPSIS...
A weak cold front will slowly sink south through the region today.
The front will finally be south of our region by Saturday as
high pressure builds in from the north. The high remains over
us through Monday. A cold front will approach on Tuesday as low
pressure tracks through southern Canada. That front should move
through Tuesday night or Wednesday with another area of high
pressure building in towards the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An impulse in the mid level flow is passing across the area this
morning and will continue offshore through the afternoon hours
Meanwhile, a weak surface front will drop slowly through our
region from north to south. The front has set off some scattered
showers and a few tstms. One cell across Philadelphia is producing
heavy rains attm. These showers will continue into the afternoon
mostly across Delmarva, metro Philadelphia and srn NJ. Pops were
adjusted a little for these trends.

There is not expected to be as much instability when compared
to the past few days. Mixed layer CAPE values are forecast to
rise only into the 500 to 1000 J/Kg range, so the chances for
severe storms with strong wind gusts should be limited but not
zero. Precipitable water values will remain in excess of 2
inches for much of the day, especially from the Interstate 95
Corridor southeastward, so locally heavy downpours are possible.
There may be some flooding of roadways, poor drainage areas,
and small streams and creeks.

It remains difficult to forecast the timing and location of any
convection, since much of it will develop along remnant
boundaries from the thunderstorms that occurred on Thursday and
during the overnight.

High temperatures should be mostly in the 80s with a variable
wind less than 10 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The frontal boundary is forecast to sink to our south and
weaken tonight. While there may be some lingering showers and
thunderstorms into this evening across northeastern Maryland,
Delaware and southern New Jersey, most of the night should be
precipitation-free in our region.

A weak impulse traveling in the northwesterly mid level flow is
expected to pass overhead tonight with slightly drier air
following in its wake. As a result, we are anticipating some
clearing for tonight. Some areas, especially those that receive
additional rainfall, may see patchy fog late tonight.

The wind is forecast to be light and variable with low
temperatures mainly in the upper 60s and lower 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overview...

After an active stretch, a more benign pattern develops for the
weekend and into next week. Ridging over the center of the
country begins to shift east and gradually break down as a
rather strong trough, the most robust we've seen in awhile, digs
into the Great Lakes region. As the ridge folds over, a chunk
of warmer air from out to the west will be advected towards the
region, and is likely to lead to another uptick in the heat for
the start of next week. The main surface feature to watch next
week will be a cold front approaching from the west as low
pressure tracks through southern Canada ahead of the approaching
trough. Timing of this front remains uncertain (the overall
trend is slower) but when it comes through it will likely bring
a round of showers and thunderstorms. A trend towards high
pressure and drier weather is then favored for late week.

For sensible weather concerns this period, overall it looks
like a fairly low impact stretch. Sunday through Tuesday will be
quite hot and fairly humid. While each day will be marginal in
terms of needing any heat advisories, the combined effects of
these three days, continued warm overnights, and the recent
lengthy stretch of similarly hot and humid conditions with no
breaks may lead to some problems. Other than that, will monitor
for any severe weather or hydro concerns with the frontal
passage, but it does not look too alarming at the moment with
shear on the weak side and the magnitude of frontal forcing in
question.

Dailies...

Saturday-Saturday night... Raised PoPs a bit on Saturday
(mostly slgt chc, some low end chc) especially to the south.
This has seemed possible for awhile, and while Saturday by no
means looks like a day with widespread showers and storms, does
look like some isolated to widely scattered convection is
possible. This is mainly driven by a continued warm and humid
air mass and the continued nearby presence of the weak and
diffuse surface front from earlier in the week. Additional
surface boundaries such as the sea breeze may aid in producing
isolated convection. Still a mainly dry day overall as high
pressure will be starting to build in from the north. Warm and
humid again Saturday with highs near 90 as the "cold front" to
the south is very weak and will be mostly washed out by then.

Sunday-Sunday night... Rain chances drop further on Sunday with
weakening high pressure to the north moving a little further
south. Still a warm and fairly humid air mass in place, but
little forcing for ascent so while I can't totally rule out a
shower especially over Delmarva or southern NJ, should be a
mainly dry day and another warm night. Heat index values during
the day Sunday rise towards 95 to 100, so approaching advisory
criteria but more likely to stay below.

Monday-Monday night... The trend is slower with the approach of
a cold front next week as weak high pressure looks to remain
our primary influence on Monday. Cut PoPs back to below
mentionable levels on Monday. Monday will be quite hot ahead of
the front, with highs getting into the low to mid 90s. Humidity,
while not oppressive, will remain elevated, and heat index
values may approach advisory criteria in some areas. Another
warm and humid night.

Tuesday-Wednesday... Likely to be the most active part of the
period as low pressure tracks towards the southern Hudson Bay
and into Quebec by midweek. A cold front will approach from the
west as it does so and as a large trough digs into the Great
Lakes. Ahead of the front, PWAT values will rise and humidity
will probably peak on Tuesday, another very warm day. A band of
showers and thunderstorms will likely move through ahead of the
front, but the timing remains somewhat uncertain. Current trends
favor the best rain chances being late Tuesday into Tuesday
night. May dry out by Wednesday, but given what's happened with
the last couple of cold fronts, would not be too surprised if
this one also slows down enough to keep warmer and more humid
air and even a storm risk still around on Wednesday, especially
to the south. Am not currently too concerned with severe or
hydro issues from this system. Wind fields look pretty weak and
always worry about a lack of forcing with low centers tracking
this far north. Just something to keep an eye on.

Later next week... Once the midweek front passes, assuming it
doesn't stall or wash out, then we should trend towards drier
weather towards the end of next week. With the more robust
troughing digging in to our west, we may finally see a somewhat
more substantial drop in temperatures or at least humidity
towards the end of next week, but still some uncertainty on
that.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Mainly VFR. However, scattered showers and thunderstorms
will bring localized MVFR/IFR conditions along with the potential
for downpours. Variable wind less than 10 knots. Medium confidence
overall with low confidence in the timing of any precipitation.

Tonight...Mainly VFR in the evening. Areas of MVFR developing
late tonight. Variable wind 6 knots or less. Medium confidence.

Outlook...

Saturday-Saturday night... Mainly VFR during the day Saturday.
Slight chance of afternoon showers or thunderstorms mainly near
and south of PHL. Overnight, fog development is possible, with
some areas of IFR or lower possible. Winds light and variable.
High confidence overall except low confidence in how widespread
fog will be overnight.

Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday
morning. Southwest wind 5 to 10 kt. Moderate to high confidence.

Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt.
Moderate to high confidence.

Tuesday-Wednesday... Prevailing VFR, but a band of showers and
thunderstorms will likely move through the region ahead of a
cold front with a period of restrictions. Winds mainly west-
southwest at 5 to 10 kt, becoming more west or west-northwest on
Wednesday. Low confidence.

&&

.MARINE...
A westerly wind 5 to 10 knots this morning should back to the
southwest and south this afternoon. The wind is forecast to
return to the west, then to the north tonight.

There is a chance of showers and thunderstorms for today into
early this evening.

Waves on our ocean waters will be 2 to 3 feet. Waves on
Delaware Bay are expected to be 2 feet or less.

Outlook...

Saturday through Tuesday... No marine headlines are anticipated.

Rip Currents...

There is a low risk for the development of dangerous rip
currents for today along the coasts of Delaware and New Jersey.
A west wind 5 to 10 MPH is forecast to become southerly.
Breaking waves are expected to be 1 to 2 feet with a medium
period swell from the south.

The low risk is anticipated to continue on Saturday. A
northeast wind 5 to 10 MPH is expected to become southeast.
Breaking waves are forecast to range from 1 to 2 feet with a
medium period swell from the southeast.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia
Park, Pennsylvania (Station WNG-704) remains off the air until
further notice.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Iovino/O'Hara
Short Term...Iovino
Long Term...O'Brien
Aviation...Iovino/O'Brien
Marine...Iovino/O'Brien
Equipment...WFO PHI
Hazardous weather outlook, Jul 24, 4:08 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
408 AM EDT Fri Jul 24 2020

NJZ001-007-008-PAZ054-055-062-250815-
Sussex-Warren-Morris-Carbon-Monroe-Northampton-
408 AM EDT Fri Jul 24 2020

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ060-061-070-071-101>106-250815-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
408 AM EDT Fri Jul 24 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Scattered thunderstorms will bring locally heavy rainfall today.
Flooding of roads, areas of poor drainage, and small streams and
creeks is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ004-NJZ014-024>026-250815-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
408 AM EDT Fri Jul 24 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Scattered thunderstorms will bring locally heavy rainfall today.
Flooding of roads and areas of poor drainage is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

ANZ430-431-450>455-250815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
408 AM EDT Fri Jul 24 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 24, 6:20 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 AM EDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     RED BANK                40.35N 74.07W
07/23/2020  E60 MPH          MONMOUTH           NJ   TRAINED SPOTTER

            POWER OUT IN THE AREA.

0842 PM     MARINE TSTM WIND 1 NNE MONMOUTH BEACH    40.34N 73.97W
07/23/2020  M51 MPH          MONMOUTH           NJ   MESONET

            CWOP STATION.

0124 AM     MARINE TSTM WIND SANDY HOOK              40.47N 74.01W
07/24/2020  M49 MPH          MONMOUTH           NJ   OTHER FEDERAL

1145 PM     MARINE TSTM WIND 4 SSW ELSINBORO TWP     39.48N 75.54W
07/23/2020  M44 MPH          SALEM              NJ   MESONET

            NJWXNET GAUGE.

0829 PM     MARINE TSTM WIND 1 WNW MONMOUTH BEACH    40.34N 73.99W
07/23/2020  M43 MPH          MONMOUTH           NJ   MESONET

            CORRECTS PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 WNW MONMOUTH BEACH. WEATHERFLOW
            GAUGE.

0824 PM     MARINE TSTM WIND SANDY HOOK              40.47N 74.01W
07/23/2020  M43 MPH          MONMOUTH           NJ   MESONET

0230 AM     HEAVY RAIN       SPOTSWOOD               40.40N 74.39W
07/24/2020  M4.25 INCH       MIDDLESEX          NJ   PUBLIC

            BETWEEN MIDNIGHT AND 2:30 AM. MULTIPLE ROADS
            FLOODED IN AREA.

0348 AM     HEAVY RAIN       1 WNW MATAWAN           40.42N 74.24W
07/24/2020  M3.23 INCH       MONMOUTH           NJ   MESONET

            MESONET STATION.

0300 AM     HEAVY RAIN       2 NNW SOUTH RIVER       40.47N 74.39W
07/24/2020  M3.06 INCH       MIDDLESEX          NJ   MESONET

            6-HOUR RAINFALL TOTAL ENDING AT 3 AM.
            NJWXNET SENSOR.

1200 AM     HEAVY RAIN       1 SW GLASGOW            39.59N 75.76W
07/24/2020  M2.42 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            A STORM TOTAL OF 2.42 INCHES OF RAIN WAS
            MEASURED NEAR GLASGOW, WITH 2.28 INCHES
            RECORDED IN ONE HOUR (11P-12A).

1226 AM     HAIL             1 NW NORTH PRINCETON    40.38N 74.68W
07/24/2020  E0.25 INCH       MERCER             NJ   PUBLIC

            TIME ESTIMATED FROM RADAR.

1226 AM     HAIL             2 WNW NORTH PRINCETON   40.37N 74.69W
07/24/2020  M0.25 INCH       MERCER             NJ   PUBLIC

            TIME ESTIMATED FROM RADAR.

0659 PM     HAIL             EWING                   40.27N 74.80W
07/23/2020  E0.25 INCH       MERCER             NJ   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0307 AM     FLOOD            2 S SOUTH RIVER         40.43N 74.38W
07/24/2020                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 18 NEAR RACETRACK
            ROAD. RAMP CLOSED. TIME BASED ON DISPATCH
            REPORT.

0250 AM     FLOOD            2 NW KENDALL PARK       40.46N 74.57W
07/24/2020                   SOMERSET           NJ   FIRE DEPT/RESCUE

            FLOODING DAMAGED A TRANSFORMER AND UTILITY
            POLES NEAR PEOPLES LINE ROAD. TIME BASED ON
            DISPATCH REPORT.

0241 AM     FLOOD            1 SSW KEYPORT           40.42N 74.21W
07/24/2020                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON GARDEN STATE PARKWAY NEAR EXIT
            117. LANE RESTRICTIONS IN PLACE. TIME BASED
            ON DISPATCH REPORT.

0240 AM     FLOOD            1 ENE PARLIN            40.47N 74.30W
07/24/2020                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLOODING ON GARDEN STATE PARKWAY NEAR EXIT
            123. LANE RESTRICTIONS IN PLACE.

0235 AM     FLASH FLOOD      1 NW NEW BRUNSWICK      40.51N 74.46W
07/24/2020                   MIDDLESEX          NJ   FIRE DEPT/RESCUE

            VEHICLE STUCK IN FLOOD WATERS ON COLLEGE
            AVENUE. TIME BASED ON DISPATCH REPORT.

0231 AM     TSTM WND DMG     3 N NEW BRUNSWICK       40.54N 74.44W
07/24/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            SEVERAL REPORTS OF UTILITY POLES AND WIRES
            DOWN IN THE NEW BRUNSWICK AND SOCIETY HILL
            AREAS. TIME ESTIMATED FROM RADAR.

0225 AM     FLASH FLOOD      1 S KEYPORT             40.42N 74.21W
07/24/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            WATER RESCUE REPORTED ON CLARK STREET. TIME
            BASED ON DISPATCH REPORT.

0218 AM     TSTM WND DMG     SOUTH BOUND BROOK       40.56N 74.53W
07/24/2020                   SOMERSET           NJ   UTILITY COMPANY

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            SOUTH BOUND BROOK. REPORTS OF WIRES DOWN IN
            THE BOUND BROOK AND SOUTH BOUND BROOK AREAS.
            TIME ESTIMATED FROM RADAR.

0218 AM     TSTM WND DMG     1 SE SOMERSET           40.49N 74.51W
07/24/2020                   SOMERSET           NJ   UTILITY COMPANY

            DOWNED POWER POLE AND POWER LINES ON HEATHER
            DRIVE NEAR JFK BOULEVARD IN SOMERSET. TIME
            ESTIMATED FROM RADAR.

0200 AM     FLASH FLOOD      HAZLET                  40.42N 74.19W
07/24/2020                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            STATE HIGHWAY 35 CLOSED AT HOLMDEL ROAD IN
            HAZLET TWP. TIME BASED ON DISPATCH REPORT.

0200 AM     FLASH FLOOD      KENDALL PARK            40.44N 74.54W
07/24/2020                   SOMERSET           NJ   FIRE DEPT/RESCUE

            REPORTS OF MULTIPLE ROAD CLOSURES FROM FLASH
            FLOODING IN THE FRANKLIN PARK AREA. TIME
            BASED ON DISPATCH REPORT.

0151 AM     FLASH FLOOD      1 SW SOUTH RIVER        40.44N 74.39W
07/24/2020                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLASH FLOODING HAS CLOSED STATE HIGHWAY 18
            NEAR CRANBURY ROAD IN EAST BRUNSWICK TWP.
            TIME BASED ON DISPATCH REPORT.

0150 AM     TSTM WND DMG     2 SSW NORTH BRUNSWICK   40.44N 74.49W
07/24/2020                   MIDDLESEX          NJ   FIRE DEPT/RESCUE

            DOWNED TREE NEAR STONY BROOK WAY. TIME
            ESTIMATED FROM RADAR.

0150 AM     FLASH FLOOD      1 SE ATLANTIC HIGHLANDS 40.40N 74.03W
07/24/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            STATE HIGHWAY 36 AND VALLEY DRIVE BARRICADED
            AS A RESULT OF FLOODING. TIME BASED ON
            DISPATCH REPORT.

0147 AM     FLOOD            2 N MONTGOMERYVILLE     40.28N 75.25W
07/24/2020                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON COUNTY LINE ROAD NEAR NEW
            BRITAIN BOULEVARD. LANE RESTRICTIONS IN
            PLACE.

1249 AM     TSTM WND DMG     1 SW SOUTH AMBOY        40.48N 74.29W
07/24/2020                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            DOWNED POWER POLE AND WIRES ON U.S. HIGHWAY
            9 NEAR THE STATE HIGHWAY 35 INTERCHANGE.
            TIME ESTIMATED FROM RADAR.

1249 AM     TSTM WND DMG     LAURENCE HARBOR         40.46N 74.25W
07/24/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            DOWNED WIRES IN LAURENCE HARBOR. TIME
            ESTIMATED FROM RADAR.

1249 AM     TSTM WND DMG     1 NW HAZLET             40.43N 74.19W
07/24/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            DOWNED UTILITY NEAR JACKSON STREET IN
            KEYPORT. TIME ESTIMATED FROM RADAR.

1244 AM     TSTM WND DMG     1 SSE PARLIN            40.45N 74.31W
07/24/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            SEVERAL REPORTS OF WIRES DOWN IN MADISON
            PARK. TIME ESTIMATED FROM RADAR.

1240 AM     TSTM WND DMG     2 ENE OLD BRIDGE        40.37N 74.30W
07/24/2020                   MONMOUTH           NJ   UTILITY COMPANY

            WIRES DOWN NEAR TEXAS ROAD IN SPRING VALLEY.
            TIME ESTIMATED FROM RADAR.

1240 AM     TSTM WND DMG     MIDDLETOWN              40.41N 74.13W
07/24/2020                   MONMOUTH           NJ   UTILITY COMPANY

            SEVERAL REPORTS OF WIRES DOWN IN MIDDLETOWN.
            TIME ESTIMATED FROM RADAR.

1235 AM     TSTM WND DMG     2 NE SPOTSWOOD          40.41N 74.37W
07/24/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            WIRES DOWN IN THE OLD BRIDGE AREA. TIME
            ESTIMATED FROM RADAR.

1141 PM     TSTM WND DMG     WOODSHADE               39.65N 75.68W
07/23/2020                   NEW CASTLE         DE   UTILITY COMPANY

            SEVERAL REPORTS OF DOWNED TREE LIMBS AND
            WIRES BETWEEN GLASGOW AND WOODSHADE. TIME
            ESTIMATED FROM RADAR.

1107 PM     TSTM WND DMG     3 WSW EARLEVILLE        39.40N 75.97W
07/23/2020                   CECIL              MD   UTILITY COMPANY

            DOWNED WIRES NEAR GROVE NECK ROAD IN
            EARLEVILLE. TIME ESTIMATED FROM RADAR.

1107 PM     TSTM WND DMG     2 NNE LINCOLN UNIVERSIT 39.82N 75.91W
07/23/2020                   CHESTER            PA   COUNTY OFFICIAL

            DOWNED TREE ON U.S. HIGHWAY 1 NEAR THE ROUTE
            896 INTERCHANGE. TIME ESTIMATED FROM RADAR.

1032 PM     TSTM WND DMG     1 W RISING SUN          39.70N 76.08W
07/23/2020                   CECIL              MD   DEPT OF HIGHWAYS

            WIND-BLOWN DEBRIS ON STATE HIGHWAY 273 AT
            HARRISVILLE ROAD WITH LANE RESTRICTIONS IN
            PLACE. TIME ESTIMATED FROM RADAR.

1032 PM     TSTM WND DMG     MARSHALLTON             39.72N 75.65W
07/23/2020                   NEW CASTLE         DE   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF POWER LINES DOWN IN THE
            STANTON AND MARSHALLTON AREAS. TIME
            ESTIMATED FROM RADAR.

0828 PM     TSTM WND DMG     2 SE RUMSON             40.36N 73.97W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            REPORTS OF WIRES DOWN AND NUMEROUS POWER
            OUTAGES IN THE SEA BRIGHT AND RUMSON AREAS.
            TIME ESTIMATED FROM RADAR.

0826 PM     TSTM WND DMG     FAIR HAVEN              40.36N 74.04W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF WIRES DOWN AND WIDESPREAD
            POWER OUTAGES IN THE AREA. TIME ESTIMATED
            FROM RADAR.

0810 PM     TSTM WND DMG     1 ESE LINCROFT          40.33N 74.11W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            REPORTS OF TREES AND WIRES DOWN IN THE AREA.
            TIME ESTIMATED FROM RADAR.

0807 PM     TSTM WND DMG     HOLMDEL                 40.34N 74.17W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF WIRES DOWN IN THE HOLMDEL
            AREA. TIME ESTIMATED FROM RADAR.

0740 PM     TSTM WND DMG     1 S CLARKSBURG          40.17N 74.44W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            WIRES DOWN NEAR THE INTERSECTION OF TRENTON
            LAKEWOOD ROAD AND RED VALLEY ROAD. TIME
            ESTIMATED FROM RADAR.

0740 PM     TSTM WND DMG     1 ESE PERRINEVILLE      40.22N 74.43W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF WIRES DOWN IN THE AREA OF
            SWEETMANS LANE AND MILLSTONE ROAD. TIME
            ESTIMATED FROM RADAR.

0740 PM     TSTM WND DMG     2 SSW CLARKSBURG        40.16N 74.46W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            DOWNED WIRES ON COUNTY ROAD 526 IN
            IMLAYSTOWN. TIME ESTIMATED FROM RADAR.

0733 PM     TSTM WND DMG     EDISON                  40.53N 74.38W
07/23/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            SEVERAL REPORTS OF TREE LIMBS AND WIRES DOWN
            IN EDISON. TIME ESTIMATED FROM RADAR.

&&

DAVIS
Local storm report, Jul 24, 9:44 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     LIGHTNING        2 SSW PINE VALLEY       39.76N 74.99W
07/22/2020                   CAMDEN             NJ   NEWSPAPER

            LIGHTNING STRUCK A HOUSE ON BRECKENRIDGE
            DRIVE IN THE SICKLERVILLE SECTION OF WINSLOW
            TOWNSHIP RESULTING IN A FIRE. NO INJURIES
            REPORTED. THE HOME WAS LEFT UNINHABITABLE
            DUE TO SMOKE AND WATER DAMAGE. TIME
            ESTIMATED FROM LIGHTNING DATA.

&&

GORSE
Local storm report, Jul 24, 11:00 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      1 SSW SUMMERDALE        40.02N 75.10W
07/24/2020                   PHILADELPHIA       PA   OTHER FEDERAL

            THE FRANKFORD CREEK ROSE 6 FEET IN 45
            MINUTES AND WENT ABOVE FLOOD STAGE.

&&

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:04 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth26 min
Jul 23, 11:16 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem44 min
Jul 23, 11:27 PM EDTSpecial Marine WarningPHI63 min
Jul 24, 12:14 AM EDTSpecial Weather StatementPHIMiddlesex31 min
Jul 24, 12:23 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset52 min
Jul 24, 12:31 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset119 min
Jul 24, 12:51 AM EDTSpecial Marine WarningPHI54 min
Jul 24, 1:13 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset62 min
Jul 24, 1:28 AM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 24, 1:36 AM EDTSpecial Marine WarningPHI84 min
Jul 24, 2:18 AM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset42 min
Jul 24, 5:04 AM EDTSpecial Marine WarningPHI56 min
Jul 24, 10:43 AM EDTFlash Flood WarningPHICamden76 min
Jul 24, 12:43 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jul 24, 1:09 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean110 min
Jul 24, 1:40 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jul 24, 1:43 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth3 hr
Jul 24, 2:02 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester3 hr
Jul 24, 2:19 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester2 hr
Jul 24, 2:26 PM EDTFlash Flood WarningPHIBurlington2 hr
Jul 24, 2:39 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jul 24, 2:42 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean2 hr
Jul 24, 3:34 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean2 hr
Jul 24, 4:22 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May3 hr
Jul 24, 4:58 PM EDTAreal Flood AdvisoryPHICape May2 hr
Jul 23, 10:26 PM EDTSevere Thunderstorm WarningPHIChester49 min
Jul 23, 10:44 PM EDTAreal Flood AdvisoryPHIChester2 hr
Jul 23, 11:10 PM EDTAreal Flood AdvisoryPHIChester, Delaware2 hr
Jul 23, 11:38 PM EDTSpecial Weather StatementPHIChester37 min
Jul 23, 11:44 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia46 min
Jul 24, 12:24 AM EDTFlash Flood WarningPHIChester114 min
Jul 24, 12:32 AM EDTSpecial Weather StatementPHIBucks, Montgomery28 min
Jul 24, 12:42 AM EDTSevere Thunderstorm WarningPHIBucks, Montgomery48 min
Jul 23, 11:00 PM EDTSevere Thunderstorm WarningPHINew Castle45 min
Jul 24, 12:37 AM EDTRiver Flood WarningPHINew Castle102 min
Jul 24, 4:35 PM EDTSpecial Weather StatementPHINew Castle25 min
Jul 24, 5:34 PM EDTSpecial Weather StatementPHISussex26 min

Nearby

Special Marine Warnings in New Jersey, 2020Every special marine warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.